Doctor insights on:
Can Weaning Off Adderall Cause Depression Symptoms
Yes: When Adderall (dextroamphetamine and racemic amphetamine) is used for pure adhd there is usually not much withdrawal. But stimulants can transiently help mood but then cause a dependence like coccaine which leads to depression. This is why stimulants don't make good antidepressants by themselves and why they are classified as a potentially abused drug. Discuss with your prescriber and don't take other people's meds. ...Read more
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
Yes: This is called "rem rebound". Dreaming mostly happens during rem (rapid eye movement) sleep, and rem is suppressed by many anxiety medications. Weaning off such meds results in a temporary over-activity of rem, sometimes causing nightmares, or at least more memorable, vivid dreams. It usually doesn't last long, and is harmless aside from being disturbing & interrupting sleep. ...Read more
Can using nuvigil and pristiq (desvenlafaxine) cause serotonin syndrome? I have symptoms after weaning off of pristiq (desvenlafaxine). Could this be anxiety from weaning off?
YES/NO: It is unlikely to get 'serotonin syndrome" from the combination. Coming off Pristiq (desvenlafaxine) can be associated with two things; one is resurfacing of the symptoms that were target of treatment such as anxiety or depression. The other is discontinuation syndrome including nausea, irritability, dizziness, "head zaps' headache among other symptoms. Usually weaning off meds is carried out very slowly. ...Read moreSee 1 more doctor answer
Hypomania and mania: A possible serious adverse reaction to Cymbalta (duloxetine) can include symptoms of hypomania and or mania. This can mimic bipolar disorder. Your physician should be made aware of this as soon as possible so that you can be evaluated for a possibly changing you to a different treatment option. ...Read moreSee 1 more doctor answer
I'm weaning off EFFEXOR, (venlafaxine) can euphoria/excitation/feeling of being high be a withdrawal symptom?
Taper slowly: You should reduce the dose slowly. Decrease by 1/4 of your dose weekly. ...Read more
Can ssri meds for anxiety depression cause cardiac problems? If do which 1s can. Prozac. Celexa. Xanax (alprazolam).
Prologed QT: Can be caused by either Prozac (fluoxetine) or celexa. Both of these meds have been used exstensively for >10yrs. It has only recently come to light that some persons can devreloped prolonged qt on their ekg which can predispose them to life threatening arrythmias. Celexa has gotten a black box warning. Xanax/benzodiazipine withdrawl can cause tachy arrythmias and other life threatening issues. ...Read moreSee 1 more doctor answer
Possibly: Usually Clonazepam is used to decrease anxiety which can lead to irritability and aggressive behavior. On the other hand Clonazepam can decrease inhibition much like alcohol which can increase risk of expression of underlying hostility and lead to aggressive behavior. There are many other meds and/or therapy more effective for underlying cause of hostility. See doctor. ...Read more
What are severe stroke-like symptoms related to withdrawal from effexor, (venlafaxine) and or klonipin?
?: I'm not aware of any. I know this question has been waiting for an answer for awhile - please try to rephrase with a more exact description of your symptoms. ...Read more
Slowly decreasing off zoloft (sertraline) for anxiety. Can a withdrawal symptom be depression? Tired and very unmotivated lately.
Zoloft (sertraline) Dose: I hope that your physician is supervising your Zoloft (sertraline) dose reduction because if you have been on it for any length of time, the titration to zero needs to be medically supervised so that you do not experience serotonin syndrome. Also, was any thought given to what antidepressant will replace the Zoloft (sertraline) once you are completely off of it? It sounds like you need an alternative antidepressant. ...Read more
Help! Dr weaned me off zyprexa (olanzapine) and Adderall Too quickly having severe zyprexa (olanzapine) WIthdrawls. Took 5mg of Adderall and it helped 80% of symptoms. Why?
Yes and: Unfortunately Paxil (paroxetine) is known to have more withdrawal symptoms than any other ssris. Therefore, it is recommended to discontinue Paxil (paroxetine) treatment by tapering the dosage very slowly & carefully under the monitoring of your prescribing physician. Be well and good luck! ...Read moreSee 1 more doctor answer
Possible: Generic drugs need to be within +/-20% of the bioavailability of the original drug. So theoretically, your new formulation could be providing you with 80% of active molecule of the old one, potentially leading to withdrawal symptoms. Discuss with your prescribing physician. Hope this helps. ...Read more
Not common: Lexapro (escitalopram) is usually used for depression, and sometimes for some chronic pain syndromes. It is not a common cause of back pain, but back/neck/shoulder pain is listed as a possible side effect in about 3% of people taking it. And anyone can have any reaction to any drug. So even if not common it may be true for that person. Extreme back pain would suggest another problem, so get it checked. ...Read more
Dextroamphetamine|racemic amphetamine is an appetite suppressant which is a kind ...Read more
- Talk to a doctor online
- Symptoms of weaning off zoloft
- Can weaning off lexapro cause extreme back pain?
- Does adderall cause depression?
- Can adderall cause tinnitus?
- Can adderall cause seizures?
- Can adderall cause seizures?
- Can weaning cause acne?
- How can i wean my child off thumb sucking?
- Can adderall treat depression?